# SDR DALA2020091103038

- Difficulty date: September 10, 2020
- Submitted: September 11, 2020
- Operation: Air carrier
- Aircraft: N819DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33959
- Aircraft time: 42,550 hours, 20,563 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Fault Code
- Condition: False Activation
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

SHIP 6819, WHILE ON APPROACH AND FLAPS WERE SELECTED TO EXTEND TO DEGREES DOWN, THEY STOPPED AT 17 DEGREES.  THE CREW ALSO RECEIVED A "FLAP DISAGREE" MESSAGE.  THE APPROACH WAS DISCONTINUED AND THE PUBLISHED MISSED APPROACH PROCEDURE WAS PERFORMED.  THE QRH WAS REFERENCED AND AN EMERGENCY WAS DECLARED WITH ATC.  THE LANDING WAS UNEVENTFUL.  CORRECTIVE ACTIONS: MAINTENANCE FOUND FAULT CODE 327 ON THE BITE, FULLY CYCLED THE FLAPS TWICE AND THE FAULT & MESSAGE WENT AWAY.  NO OTHER DISCREPANCIES WERE FOUND.
